Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
lifelong confusion

Okay So Spiro Is Out Of The Question

Recommended Posts

So I just took my first 25mg of Spiro.... only for my throat to swell up within 15 minutes. It's not severe but it's very noticeable and bothersome. Obviously I don't think I can continue taking it. I must have an allergy to this stuff I swear, considering Diane 35 and Yasmin both gave me similar side effect. I've been taking Yaz for a while though and that never caused any problems. So now I have to figure out what to take instead.

Edited by lifelong confusion

Share this post


Link to post
Share on other sites

I'm about to try belara which is another anti-androgen bcp. I also cannot take spiro, yasmin, or yaz. Maybe Belara would work for you?

Share this post


Link to post
Share on other sites

I'm about to try belara which is another anti-androgen bcp. I also cannot take spiro, yasmin, or yaz. Maybe Belara would work for you?

The pill definitely sounds interesting. But there's very little information on it I could find. Do you know if there's generic versions of it out?

Share this post


Link to post
Share on other sites

Having your throat swell up in response to 3 different pills which are radically different in their composition doesn't make any sense.

You'd have to be allergic to filler ingredients, so you should get that response every time you swallow a vitamin too.

Or...do you have ulcers?

Also that kind of response is very very very WEIRD if I haven't made that clear already. You really need to tell your doctor. Take in your pill, swallow it, and have them watch for 15 minutes.

Share this post


Link to post
Share on other sites

I'm about to try belara which is another anti-androgen bcp. I also cannot take spiro, yasmin, or yaz. Maybe Belara would work for you?

The pill definitely sounds interesting. But there's very little information on it I could find. Do you know if there's generic versions of it out?

I don't think there are any generic versions out. It's not available in a ton of countries, but in the countries where is is available, it is very popular, even more popular than yaz and yasmin.

Share this post


Link to post
Share on other sites

Having your throat swell up in response to 3 different pills which are radically different in their composition doesn't make any sense.

You'd have to be allergic to filler ingredients, so you should get that response every time you swallow a vitamin too.

Or...do you have ulcers?

Also that kind of response is very very very WEIRD if I haven't made that clear already. You really need to tell your doctor. Take in your pill, swallow it, and have them watch for 15 minutes.

I don't know what it is actually. It wasn't exactly the same with Diane and Yasmin, but I also got random numbness in parts of my body from them within a few days of taking them, just like my throat felt numb with spiro. I can't take vitamins either, doesn't matter with food, without food, before, after, during, nighttime, daytime, they give me severe unbearable nausea.

I'm about to try belara which is another anti-androgen bcp. I also cannot take spiro, yasmin, or yaz. Maybe Belara would work for you?

The pill definitely sounds interesting. But there's very little information on it I could find. Do you know if there's generic versions of it out?

I don't think there are any generic versions out. It's not available in a ton of countries, but in the countries where is is available, it is very popular, even more popular than yaz and yasmin.

I don't think it's available in the US yet. Will probably take a while like it always is with the FDA.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×